MAUDE Adverse Event Report: BECKMAN COULTER IRELAND INC DXH500 HEMATOLOGY INSTRUMENT; COUNTER, DIFFERENTIAL CELL

BECKMAN COULTER IRELAND INC DXH500 HEMATOLOGY INSTRUMENT; COUNTER, DIFFERENTIAL CELL
Model Number TN,DXH 500
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/05/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient information was not provided by the customer.The field service engineer (fse) discovered after the dxh 500 was installed, the reagents on the instrument were not used for a long period of time and the instrument was not calibrated.The fse performed calibration and readjusted the coefficients of dxh500 resolving the reported issue.Bec internal identifier - case-(b)(4).
 
Event or Problem Description
The customer reported discrepant wbc,rbc,hgb (hemoglobin) and plt (platelet) patient results were recovered on the dxh 500 instrument when compared to the results recovered on their dxh 600 instrument, which were considered correct.Patient data was provided in an excel spreadsheet.Instrument printouts were requested but were not provided by the customer.Instrument flagging of results could not be determined.Erroneous patient results were not reported out of the lab.There was no report of death, injury, or change to patient treatment as a result of this event.

Brand Name
DXH500 HEMATOLOGY INSTRUMENT
Common Device Name
COUNTER, DIFFERENTIAL CELL
Manufacturer (Section D)
BECKMAN COULTER IRELAND INC
lismeehan
o' callahgan's mills, county c
EI 
MDR Report Key11207745
Report Number1061932-2021-00007
Device Sequence Number11887873
Product Code GKZ
UDI-Device Identifier15099590671242
UDI-Public(01)15099590671242(11)NO-DATA
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K181475
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTN,DXH 500
Device Catalogue NumberB40601
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/05/2021
Initial Report FDA Received Date01/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1